# SDR ABXR0210072000024

- Difficulty date: January 5, 2010
- Submitted: July 20, 2010
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N315AA
- Make and model: Boeing 767223
- Aircraft serial: 22317
- Engine: Ge CF680A
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 114T2400320
- Condition: Broken
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(ABXR) DURING A MX INSP EVENT, FOUND PANEL 621ZB , RT L/E HAD (2) DOUBLERS BROKEN AND MISSING. REMOVED (2) DOUBLERS ON PANEL 621ZB IAW DWG 114T2400.
